# SDR FDEA201509112844

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 778 hours, 17,660 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WE HAD A RAPID DEPRESSURIZATION.  PAIR HEARD THUMP, BUMP ON RT SIDE OF ACFT FLIGHT 370 1000Z ACFT STOPPED AT TAXIWAY FOR GVI EXTERIOR & NO DAMAGE FOUND.  ACFT ON BLOCK IAW AMM 21-00-00-5.  PERFORMED FUSELAGE PRESS DECAY TEST & PRESSURIZED CABIN PRESS TO 8 PSI & DECAY TEST PASSED.  DURING PRESSURIZATION CABIN PRESS CHECK, ALL AIR CONDITIONED BAYS, TWO AIR CONDITIONED FLAPPER CHECK VLVS, ALL CARGO DOOR SEAL AREAS, ALL EXTERIOR DOOR SEALS, OFV AREA, AFT COMPARTMENT, FUSELAGE DRAIN VLVS & WW AREAS FOR LEAKAGE.  ALL CHECKS ARE NORMAL WITHOUT LEAKING.  R & R NR 1 CPC AS PRECAUTION IAW MM 21-31-04.  NR 1 CPC FUNCTIONAL TEST NORMAL IAW MM 21-31-00-5.
